MAUDE Adverse Event Report: HANGZHOU BEVER MEDICAL DEVICES CO., LTD. BEVER MALE COUDÉ POLYURETHANETHERMOPLASTIC HYDROPHILIC CATH 12 FR 16¿ LENGTH; INTERMITTENT CATHETER

HANGZHOU BEVER MEDICAL DEVICES CO., LTD. BEVER MALE COUDÉ POLYURETHANETHERMOPLASTIC HYDROPHILIC CATH 12 FR 16¿ LENGTH; INTERMITTENT CATHETER
Model Number RTU16C
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Discomfort (2330)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the intermittent catheters were uncomfortable.Per additional information received via liberator on (b)(6) 2022, it was stated that the intermittent catheters were weak and the patient was experiencing urinary tract infection.Patient never had issues with primary item magic 3 go intermittent catheter.It is unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential failure mode is "catheter strength issue (too soft)" and potential root cause for this failure could be due to "raw material is too soft".It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: contraindications: the product is forbidden for use if the patient has acute urethritis, acute prostatitis, acute epididymitis, and/or acute urinary tract bleeding or injury.Warnings to help reduce the potential risk of infection and/or other complications, do not re-use.If discomfort or any sign of trauma occurs, discontinue use immediately and consult your doctor."inspect the catheter before use.If the inner packaging is open or broken, do not use the catheter and do not try to re-sterilize it.Self-catheterization should only be carried out under medical advice and only in accordance with instructions provided.You should always follow the plan of care and advice given by your healthcare professional.Prior to use of this device, be sure to read the complete information on how to use this device including warnings, precautions and instructions for use, and all other package inserts and labels supplied with the product and accessories." please consult your doctor before using this product if any of the following conditions are present: fever, chills, back pain, discomfort on emptying the bladder, severed urethra, unexplained urethral bleeding, pronounced stricture, false passage, urethritis - inflammation of the urethra, prostatitis - inflammation of the prostate gland, epididymitis - inflammation of the epididymis (testicle tube).The catheter is for single use only and must then be discarded.Instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra until urine begins to flow.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the intermittent catheters were uncomfortable.Per additional information received via liberator on 05apr2022, it was stated that the intermittent catheters were weak and the patient was experiencing urinary tract infection.Patient never had issues with primary item magic 3 go intermittent catheter.It is unknown what medical intervention was provided.

Brand Name
BEVER MALE COUDÉ POLYURETHANETHERMOPLASTIC HYDROPHILIC CATH 12 FR 16¿ LENGTH
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
HANGZHOU BEVER MEDICAL DEVICES CO., LTD.
no. 8-1, longquan road
cangqian town, yuhang district
hangzhou, zhejiang 31112 1
CH  311121
MDR Report Key14274814
Report Number1018233-2022-03172
Device Sequence Number5908196
Product Code GBM
UDI-Device Identifier06948796204001
UDI-Public(01)06948796204001
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K192468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
Report Date (Section F) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTU16C
Device Catalogue NumberRTU16C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/31/2022
Event Location Other
Date Report to Manufacturer04/11/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale